# SDR CALA2025102310450

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 59,275 hours, 22,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOTS OF PLAY ON LEFT  SIDE OF GIRT BAR AT  DOOR 1L. PERFORMED INSPECTION OF L1 GIRT BAR ON THE LEFT-HAND SIDE & FOUND NO DEFECTS IAW AMM 25-66-01.
